# SDR CA150113001

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THE NR 2 ENGINE FLAME OUT WITH STRONG NOISE. DURING TROUBLESHOOTING THE MAINTENANCE PERFORMED THE ENGINE VISUAL INSPECTION AT THE POWER TURBINE AND FOUND METAL PARTICLES INSIDE EXHAUST AREA. MAINTENANCE ATTEMPTED TO ROTATE THE PROPELLER BLADES AND HEARD HARD NOISE INSIDE THE ENGINE AND IT WAS NOT ROTATING FREELY. ENGINE WAS REPLACED.  THANK YOU FOR THE UPDATE, THIS EVENT IS RECORDED BY P&WC AND WILL UPDATE TRANSPORT CANADA ON THE INVESTIGATION FINDINGS.
